# SDR R61A2024081700360

- Difficulty date: August 13, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 47,592 hours, 30,294 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND ON OB PYLON UPPOR CHORD AT RH ENG BLKHD. MX PYLON WAS (MAJOR) REPAIRED ON RO#018175-2024 AND ETD2024-019502, AND 2024-020044. PYLON WAS SHIPPED BACK TO YQG FOR INSTALL.
